# SDR A6WA2019031846484

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 38,182 hours, 36,471 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT WING A-ICE CAUTION ON CLIMB OUT POWER AT T/O THRUST. C/W QRH MSG'S LEARED. WITH A-ICE IN STANDBY MODE. ON APROACH RECEIVED LT AND RT WING A-ICE CAUTION IN STANDBY MODE. WITH POWER GREATER THAN 85 PERCENT N2 UNABLE TO CLEAR MESSAGE BY INCREASING POWER, GREEN A-ICE ON MSG WAS INTERMITTENT.  DIVERTED DUE TO ICING CONDITIONS.
